# SDR AALA20130220003

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 9,340 hours, 3,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1671 BATTERY PACK FAILED CAPACITY CHECK.  REPLACED BATTERY PACK M1671 FOR EMERGENCY LIGHTS.  OPS CHECK NORMAL.
